# SDR A6WA200940461

- Difficulty date: July 31, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS 621, AFT OF PRESSURE BULKHEAD, NEAR STR 14 RT BRACKET AT FS 621 AFT OF PRESSURE BULKHEAD, NEAR STR 14 RT REPAIRED IAW REO 601R-53-61-100 AND REO 601R-53-61-422.  (K)
